# SDR DALA1316610661

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 71,894 hours, 32,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38-44, EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  R & R AFT BATTERY PACK FUSES.  OPS CHECKED GOOD REF AMM 33-51.
